# SDR CAL951050

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Wiring Pulled
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 1401 - IAH - THE LEFT MLG HAD NO TRANSIT LIGHT OR GEAR DOWN LIGHT WHEN GEAR WAS EXTENDED ON APPROACH TO IAH.  THE CHECKLIST WAS COMPLIED WITH, A TOWER FLY-BY WAS PERFORMED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WIRING PULLED OUT OF CANNON PLUG FOR THE LEFT MLG DOWNLOCK SWITCH.  THE CANNON PLUG WAS REMOVED AND REPLACED.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.  (M)
